Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 2, 2012, 7:01 PM EST for Coweta County, Heard County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 7:01 PM EST (00:01 UTC)
- Expired
- Mar 2, 2012, 7:45 PM EST
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 540 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
036
WWUS82 KFFC 030001
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EST FRI MAR 2 2012
GAZ042>044-052-053-030045-
701 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL 745
PM EST...
AT 659 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARESVILLE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL...
COWETA...DOUGLAS...HEARD AND FULTON COUNTIES THROUGH 745 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WARESVILLE...TEXAS...
FROLONA...EPHESUS...ROOSTERVILLE...FRANKLIN...ROOPVILLE...
CENTRALHATCHEE...POWERS CROSSROADS...PLANT WANSLEY...LOWELL...
HANDY...CLEM...PLANT YATES AND NEWNAN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3371 8478 3335 8462 3318 8525 3336 8529
3340 8529
TIME...MOT...LOC 0001Z 246DEG 43KT 3329 8524
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 2, 3:05 PM EST, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 2, 3:05 PM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 PM EST FRI MAR 2 2012 .SHORT TERM /TONIGHT THROUGH SUNDAY/... BIG FORECAST STORY REMAINS SEVERE WEATHER THREAT FOR TONIGHT. EXPECTING LOW PRESSURE SYSTEM TO MOVE FROM THE OHIO VALLEY TO THE CENTRAL GREAT LAKES THROUGH EARLY SATURDAY...DRAGGING A COLD FRONT TO NORTHWEST GEORGIA BETWEEN 01-04Z. THIS BOUNDARY IS MOVING INTO AN ENVIRONMENT THAT WOULD SUPPORT STRONG CELL DEVELOPMENT WITHIN THE MAIN LINE OF CONVECTION. STRONG VERTICAL SHEAR ACCOMPANIES THIS FRONT AS IT MOVES THROUGH...WITH 0-6KM SHEAR OF 60-70KTS AND 0-1KM SHEAR OF 30-40KTS BY 03Z...AND UP TO 90KTS OF 0-6KM SHEAR BY 09Z. MODERATE INSTABILITY IS PRESENT ACROSS THE AREA...WITH MOST OF THE MODELS INDICATING 1000-1500 J/KG MU CAPE AT BEST. NAM IS THE OUTLIER...WITH MU CAPE GREATER THAN 2500 J/KG. REGARDLESS...THE COMBINATION OF LOW LEVEL MOISTURE...STRONG VERTICAL SHEAR...MODERATE INSTABILITY...AND LONG HODOGRAPHS SUPPORTS THE PRODUCTION OF SUPERCELLS WITHIN THE LINE...AND THE WHOLE VARIETY OF THUNDERSTORM HAZARDS. ESPECIALLY ACROSS PORTIONS OF NORTHWEST GEORGIA...A FEW LONG-TRACK TORNADOES ARE POSSIBLE...AND SPC DOES HAVE THIS AREA OUTLOOKED FOR A 15 PERCENT TORNADO RISK...WITH AT LEAST A 10 PERCENT RISK OF A SIGNIFICANT TORNADO. ACROSS THE REMAINDER OF THE STATE...TORNADOES ARE STILL POSSIBLE. DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN ARE ALL EXPECTED WITH THESE STORMS. NOW IS THE TIME TO PREPARE FOR SEVERE WEATHER IN YOUR AREA. TIGHT PRESSURE GRADIENT ACROSS THE AREA AS THIS SYNOPTIC EVENT EVOLVES WILL ALLOW FOR WINDS TO STAY IN THE 10 TO 20 MPH WITH GUSTS TO 30 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. AS A RESULT...THE WIND ADVISORY CONTINUES THROUGH 12Z SATURDAY. MODELS ARE INDICATING A SLOW PROGRESSION OF THE FRONT THROUGH THE STATE...WITH MULTIPLE BANDS OF STORMS DEVELOPING ALONG THE WAY. HAVE TRIED TO KEEP TIGHT GRADIENT OF POPS ACROSS THE STATE TO HIGHLIGHT AREAS OF BEST PRECIP CHANCES. BY SATURDAY MORNING...LIKELY TO CATEGORICAL POPS ARE POSITIONED SOUTHEAST OF THE ATL METRO AREA...AND BY SATURDAY AFTERNOON...GENERALLY OVER THE FAR SE AND SOUTHERN PORTIONS OF THE CWA. AS SURFACE LOW PRESSURE DEVELOPS ALONG THE BOUNDARY OVER SOUTHERN CAROLINA. LIGHT RAIN AND CLOUDS REMAIN ACROSS NORTH GEORGIA THROUGH SATURDAY. UPPER LEVEL DISTURBANCE MOVES IN BEHIND THE FRONT...KEEPING SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA ON SUNDAY BEFORE HIGH PRESSURE BUILDS IN BY EARLY WEEK. AS FOR TEMPERATURES...HAVE SIDED WITH A GUIDANCE BLEND...FOCUSING ON LOCAL BIAS WHICH HAS OUT PERFORMED INDIVIDUAL GUIDANCE TEMPS. .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE MOVES FROM THE GULF OF MEXICO OVER THE EASTERN U.S. BY EARLY TUESDAY. HAVE MADE NO MAJOR CHANGES TO THE EXTENDED FORECAST...AND AS A RESULT...HAVE PROVIDED THE PREVIOUS DISCUSSION BELOW.../31 /ISSUED 330 AM EST FRI MAR 2 2012/ MODELS DIFFERING WITH HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE UPPER TROUGH FOR N GA ON SUNDAY. NAM IS THE DRIEST...EUROPEAN KEEPS THE PRECIP POTENTIAL AT THE N GA BORDER N...AND THE GFS BRINGS IN THE MOST MOISTURE WITH PRECIP CHANCES DOWN TO ABOUT ATL/AHN. FOR NOW WILL KEEP THE MENTION OF PRECIP OUT OF THE FORECAST BUT THIS COULD CHANGE. IF PRECIP DOES OCCUR EARLY ENOUGH IT COULD BE SOMETHING OTHER THEN RAIN...ESPECIALLY FOR THE HIGHER ELEVATIONS. OTHERWISE A DRY FORECAST LOOKS TO BE IN STORE MONDAY INTO WEDNESDAY. THE GFS AND EUROPEAN BEGIN TO SIGNIFICANTLY DIFFER THURSDAY INTO FRIDAY WITH THE EUROPEAN INDICATING MORE MOISTURE BUT NOT MUCH PRECIP FOR THURSDAY AND A COLD FRONT MOVING TO THE AREA FRIDAY WITH MUCH GREATER PRECIP CHANCES. BDL && .HYDROLOGY... RAINFALL AMOUNTS OF 1-2.5 INCHES CAN BE EXPECTED WITH THE CONVECTION MOVING INTO THE AREA TONIGHT...WITH HIGHEST AMOUNTS ACROSS NORTH GEORGIA. LOCALLY HIGHER AMOUNTS OF 3-4 INCHES CAN BE EXPECTED. AREAS IN FAR NORTHWEST GEORGIA HAVE RECEIVED QUITE A BIT OF RAINFALL OVER THE LAST FEW DAYS...AND FFG SUGGESTS IT WOULD TAKE LESS THAN 2 INCHES OF RAINFALL IN A 3 HOUR PERIOD TO RESULT IN FLASH FLOODING ACROSS THAT AREA. AS A RESULT...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST GEORGIA. PLEASE SEE THE LATEST FFAFFC FOR MORE INFORMATION. 31 && .AVIATION... 18 UPDATE... MVFR CEILINGS ARE IN THE PROCESS OF LIFTING TO VFR ACROSS THE ENTIRE FORECAST AREA...AND VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH 00Z. CEILINGS WILL BEGIN LOWERING AGAIN AFTER 00Z WITH WIDESPREAD MVFR...AND SCATTERED IFR...CEILINGS EXPECTED THROUGH 14Z...THEN SLOWLY IMPROVING. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY NORTHERN PORTIONS OF THE FORECAST AREA THROUGH 00Z. A MORE ORGANIZED LINE OF STRONG CONVECTION WILL MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA BETWEEN ROUGHLY 00Z AND 12Z. SOUTH TO SOUTHWEST WINDS 12-15KT WITH GUSTS 22-28KT ARE EXPECTED...BECOMING WEST TO NORTHWEST AFTER 12Z. //ATL CONFIDENCE...18 UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 59 39 58 / 100 70 30 10 ATLANTA 54 58 39 57 / 100 60 20 10 BLAIRSVILLE 48 55 31 49 / 100 40 10 30 CARTERSVILLE 52 58 34 57 / 100 30 10 20 COLUMBUS 60 64 42 62 / 70 100 50 5 GAINESVILLE 54 60 39 56 / 100 60 20 20 MACON 63 65 40 62 / 60 100 70 10 ROME 53 59 35 58 / 100 30 10 20 PEACHTREE CITY 56 62 36 60 / 100 60 30 10 VIDALIA 64 69 44 62 / 20 90 100 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD... GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION... WALKER...WHITE...WHITFIELD. FLASH FLOOD WATCH FROM 10 PM EST THIS EVENING THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON... MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD. && 31/20/BDL
Hazardous weather outlook, Mar 2, 2:35 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EST FRI MAR 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 235 PM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS EXPECTED WITH ISOLATED TORNADOES... MAINLY TONIGHT...ACROSS NORTH AND MUCH OF CENTRAL GEORGIA. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE TENNESSEE VALLEY ONTO NORTH GEORGIA LATE TODAY...REACHING TO CENTRAL GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE ISOLATED TORNADOES... DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHWEST GEORGIA DURING THE EARLY EVENING...SPREADING SOUTHEAST ACROSS THE REST OF NORTH GEORGIA THROUGH THE EVENING INTO THE EARLY MORNING...REACHING CENTRAL GEORGIA BEFORE SUNRISE. LOCAL FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHWEST GEORGIA. .DISCUSSION... CAPES HAVE INCREASED TO 700 TO 1000 ACROSS NORTH GEORGIA THIS AFTERNOON AND WILL LIKELY INCREASE TO 1000 TO 2000 AS THE FRONT APPROACHES THE STATE THIS EVENING. STRONG WIND SHEAR WILL GREATLY AID THE RISK FOR SEVERE THUNDERSTORMS AND ISOLATED TORNADOES. THE INSTABILITY WILL WEAKEN SOME AS WE MOVE INTO THE OVERNIGHT PERIOD. HEAVY RAINFALL FROM THUNDERSTORMS COULD PRODUCE LOCALIZED FLOODING...MAINLY ACROSS NORTHWEST GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL GEORGIA EARLY SATURDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AROUND 600 PM. EMERGENCY MANAGERS SHOULD MAKE ANY NEEDED PREPARATIONS TODAY. 20
In the hours before
Special weather statement, Mar 2, 4:55 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI MAR 2 2012
GAZ052-066-067-022245-
455 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HEARD COUNTIES UNTIL 545 PM EST...
AT 453 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES WEST OF STATE LINE PARK TO STATE
LINE PARK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER AND HEARD COUNTIES THROUGH 545 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...PIEDMONT
HEIGHTS...ABBOTTSFORD...LAGRANGE...WARES CROSSROADS...WARESVILLE...
TEXAS...HILLCREST...GLENN...LOUISE...FRANKLIN...HARRISONVILLE...SAINT
MARKS...HOGANSVILLE AND LONE OAK.
&&
LAT...LON 3331 8514 3322 8495 3320 8487 3319 8486
3320 8485 3315 8465 3296 8521 3305 8523
3323 8526
TIME...MOT...LOC 2156Z 246DEG 34KT 3307 8538 3305 8524
3303 8520Special weather statement, Mar 2, 6:10 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST FRI MAR 2 2012
GAZ001>003-030000-
610 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NORTH
WALKER...NORTHERN CATOOSA AND NORTHERN DADE COUNTIES UNTIL 700 PM
EST...
AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST ACROSS THE GEORGIA BORDER IN TENNESSEE NEAR
CHATTANOOGA...MOVING EAST AT 50 MPH. THIS STORM HAS PRODUCED A BAND
OF STRONG WINDS THAT WAS MOVING INTO NORTHERN DADE COUNTY.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CATOOSA AND DADE COUNTIES THROUGH 700 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE COLE CITY...HOOKER...MORGANVILLE...
WILDWOOD...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...FORT OGLETHORPE...
LAKEVIEW...FAIRVIEW...BOYNTON...RINGGOLD...INDIAN SPRINGS...
GRAYSVILLE AND SALEM.
&&
LAT...LON 3499 8500 3491 8505 3491 8560 3495 8561
3498 8561 3499 8560
TIME...MOT...LOC 2309Z 264DEG 41KT 3500 8559Special weather statement, Mar 2, 7:01 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EST FRI MAR 2 2012
GAZ042>044-052-053-030045-
701 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CARROLL...COWETA...DOUGLAS...HEARD AND FULTON COUNTIES UNTIL 745
PM EST...
AT 659 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARESVILLE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL...
COWETA...DOUGLAS...HEARD AND FULTON COUNTIES THROUGH 745 PM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WARESVILLE...TEXAS...
FROLONA...EPHESUS...ROOSTERVILLE...FRANKLIN...ROOPVILLE...
CENTRALHATCHEE...POWERS CROSSROADS...PLANT WANSLEY...LOWELL...
HANDY...CLEM...PLANT YATES AND NEWNAN.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3371 8478 3335 8462 3318 8525 3336 8529
3340 8529
TIME...MOT...LOC 0001Z 246DEG 43KT 3329 8524The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:24 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 21 min |
| Mar 2, 7:33 PM EST | Tornado Warning | FFC | Haralson, Polk | 42 min |
| Mar 2, 7:37 PM EST | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 2, 8:14 PM EST | Tornado Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Mar 2, 8:28 PM EST | Special Weather Statement | FFC | Gordon | 32 min |
| Mar 2, 8:34 PM EST | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Mar 2, 8:40 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 50 min |
| Mar 2, 8:52 PM EST | Tornado Warning | FFC | Floyd | 53 min |
| Mar 2, 9:11 PM EST | Tornado Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 49 min |
| Mar 2, 9:26 PM EST | Tornado Warning | FFC | Bartow | 35 min |
| Mar 2, 9:39 PM EST | Tornado Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 51 min |
| Mar 2, 9:43 PM EST | Special Weather Statement | FFC | Fannin | 32 min |
| Mar 2, 10:14 PM EST | Special Weather Statement | FFC | Gordon | 46 min |
| Mar 2, 10:17 PM EST | Special Weather Statement | FFC | Banks | 43 min |
| Mar 2, 10:23 PM EST | Special Weather Statement | FFC | Pickens | 52 min |
| Mar 2, 10:30 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 33 min |
| Mar 2, 10:35 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 40 min |
| Mar 2, 10:40 PM EST | Special Weather Statement | FFC | White | 50 min |
| Mar 2, 10:46 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 44 min |
| Mar 2, 10:53 PM EST | Tornado Warning | FFC | Dawson, Forsyth, Hall, Lumpkin, White | 37 min |
| Mar 2, 10:59 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 51 min |
| Mar 2, 11:19 PM EST | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon | 4 hr |
| Mar 2, 11:31 PM EST | Special Weather Statement | FFC | White | 14 min |
| Mar 2, 11:42 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Mar 3, 12:11 AM EST | Flash Flood Warning | FFC | Gilmer, Pickens | 5 hr |
| Mar 3, 12:15 AM EST | Tornado Warning | FFC | Troup | 45 min |
| Mar 3, 12:16 AM EST | Special Weather Statement | FFC | Floyd, Polk | 29 min |
| Mar 3, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 39 min |
| Mar 3, 12:56 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 11 min |
| Mar 3, 1:07 AM EST | Special Weather Statement | FFC | Madison | 23 min |
| Mar 3, 1:14 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 46 min |
| Mar 3, 1:21 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Mar 3, 1:29 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 31 min |
| Mar 3, 1:42 AM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 33 min |
| Mar 3, 1:44 AM EST | Special Weather Statement | FFC | Heard | 31 min |
| Mar 3, 1:52 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Mar 3, 1:58 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Walton | 34 min |
| Mar 3, 2:02 AM EST | Special Weather Statement | FFC | Douglas | 28 min |
| Mar 3, 2:10 AM EST | Special Weather Statement | FFC | Coweta | 20 min |
| Mar 3, 2:25 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether, Troup | 50 min |
| Mar 3, 2:26 AM EST | Special Weather Statement | FFC | Clarke | 34 min |
| Mar 3, 2:34 AM EST | Special Weather Statement | FFC | Clayton | 41 min |
| Mar 3, 2:48 AM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Spalding | 27 min |
| Mar 3, 3:10 AM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee | 35 min |
| Mar 3, 3:31 AM EST | Special Weather Statement | FFC | Oglethorpe | 14 min |
| Mar 3, 3:41 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 34 min |
| Mar 3, 3:47 AM EST | Flash Flood Warning | FFC | DeKalb | 6 hr |
| Mar 3, 4:11 AM EST | Flash Flood Warning | FFC | Gwinnett | 6 hr |
| Mar 3, 5:13 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Mar 3, 5:47 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Mar 3, 6:44 AM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Mar 3, 7:12 AM EST | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Mar 3, 7:42 AM EST | Special Weather Statement | FFC | Bibb, Chattahoochee, Crawford, Macon, Marion, Peach and 4 more | 33 min |
| Mar 3, 8:14 AM EST | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 3, 8:36 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 24 min |
| Mar 3, 9:01 AM EST | Special Weather Statement | FFC | Houston, Johnson, Twiggs, Wilkinson | 29 min |
| Mar 3, 9:30 AM EST | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Pulaski and 1 more | 30 min |
| Mar 3, 9:57 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 48 min |
| Mar 3, 10:19 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 16 hr |
| Mar 3, 2:40 PM EST | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 18 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.